# SDR SWAA2013090919942

- Difficulty date: August 22, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 20,985 hours, 12,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CRACKED AT STATION 727B, RBL 45.5, INBD FWD FASTENER HOLE.  REPAIRED SEAT TRACK IAW EA.
